A 33-year-old female asked:
Disclaimer

if the prednisone doesn't help stop the ringing in my ears what can i do after i am done taking the prednisone?

1 doctor answer
Dr. Robert Uyeda
45 years experience General Surgery
Tinnitus is a: Very difficult condition to treat successfully. Go and see a specialist. And you might want to try american tinnitus association home page for support and referral.
Answered on Feb 17, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 33-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
It may not: The use of Prednisone is not universally helpful. If it does help there should be an improvement within a few days.
A 33-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Infection?: Your problem may be from an ear infection which Prednisone and Claritin (loratadine) won't touch. You may also have TMJ problem from grinding or clen ... Read More
A 33-year-old female asked:
Dr. Martin Morell
29 years experience Rheumatology
Either: Allergies or a viral infection caused swelling of your ear drainage system. This could have progressed to early bronchitis and pharyngitis. Could be b ... Read More
A 34-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Possibly jaw issue: People with a temporomandibular joint problem may experience similar symptoms as you . This may be triggered by stress and anxiety which you apparentl ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month